Regular Weakly \(\mu\)-Closed Sets, Almost Weakly \(\mu\)-Regular, Almost Weakly \(\mu\)-Normal and Mildly Weakly \(\mu\)-Normal in Topological Spaces

Main Article Content

A. Vadivel

Abstract

In this paper, a new kind of sets called regular weakly \(\mu\)-closed (briefly, \(rw\mu\)-closed) sets are introduced and studied in topological spaces. Some of their properties are investigated. Finally, some characterizations of almost \(w\mu\)-regular, almost \(w\mu\)-normal and mildly \(\mu\)-normal spaces have been given.

Article Details

How to Cite
Vadivel, A. (2010). Regular Weakly \(\mu\)-Closed Sets, Almost Weakly \(\mu\)-Regular, Almost Weakly \(\mu\)-Normal and Mildly Weakly \(\mu\)-Normal in Topological Spaces. Journal of Advanced Studies in Topology, 1(2), 37-44. https://doi.org/10.20454/jast.2010.213
Section
Original Articles

Most read articles by the same author(s)

1 2 > >>